# SDR CALA9801156

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE RELEASE HANDLE INSIDE TAIL COMPARTMENT PULLED HIGH FROM CLIPS AT 45 POUNDS.  THE CLIPS WERE ADJUSTED AND FUNCTIONALLY CHECKED GOOD IAW MM 53-50-00.
